# SDR QXEA200301234

- Difficulty date: September 25, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Truss
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THREE CHAFE MARKS ON BOTTOM SIDE OF UPPER NR 1 ENGINE TRUSS 26 INCHES AFT OF FORWARD ATTACH POINT.  REPAIRED IAW DHC-8 RD 8-54-036.
